Fredholm theory of holomorphic discs under the perturbation of boundary conditions.
Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 505-520
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hamiltonian diffeomorphisms, Kähler manifold, Lagrangian submanifold, Fredholm-regular, pseudo-holomorphic discs, Maslov index, perturbation by Lagrangian isotopies
@article{MZ_1996__222_3_174898,
author = {Yong-Geun Oh},
title = {Fredholm theory of holomorphic discs under the perturbation of boundary conditions.},
journal = {Mathematische Zeitschrift},
pages = {505--520},
year = {1996},
volume = {222},
number = {3},
zbl = {0863.53024},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174898/}
}
Yong-Geun Oh. Fredholm theory of holomorphic discs under the perturbation of boundary conditions.. Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 505-520. http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174898/